Jump to content

Hair Loss Query


Recommended Posts

Nidge15

Hi,


This is my first post. Good afternoon everybody!


I have recently (4 weeks ago) undergone Whipples procedure. Recently I have noticed that the hair on the top of my scalp seems to be coming out in rather higher quantities than I am used to. I have always had a think head of hair, so this is a new development.


I have considered the following:

1. Just my biology and a factor of my age (54). However, I have always had thick hair, so this is a bit unusual, especially as my 3 brothers also have thick hair and, although I am the eldest by a couple of years, they don't seem to be suffering from hair loss.

2. A result of the traumatic operation and general stress of the last 3 months. Perhaps it is stress and the hair loss will reverse in time. However, I have been under general anaesthetic before (25 years ago) and didn't experience hair loss then.

3. It is a side effect of the drugs I am taking post op. Which are/were:

Adcal (1 week left)

Creon

Omeprazole (1 week left)

Movicol (now finished)

Enoxaparin (now finished)

Lactulose (now finished)


I have checked possible side effects with each of the above and there seems to be a suggestion on a couple of sites that Creon can, in a small number of cases, produce hair loss.


Can anyone shed any light on my situation, or perhaps have a similar experience they could share please? I welcome any response.


Many thanks,


Nigel

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue. By using our forums you agree to our Terms of Use and Privacy Policy.